Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 982925, 13 pages
Research Article

Semilocal Convergence Analysis for Inexact Newton Method under Weak Condition

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 29 May 2012; Accepted 5 August 2012

Academic Editor: Jen-Chih Yao

Copyright © 2012 Xiubin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Wen Zhou, and Jisheng Kou, “Third-Order Newton-Type Methods Combined with Vector Extrapolation for Solving Nonlinear Systems,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Joelle Saadé, and Grégoire Lecerf, “A short survey on Kantorovich-like theorems for Newton's method,” ACM Communications in Computer Algebra, vol. 50, no. 1, pp. 1–11, 2016. View at Publisher · View at Google Scholar